# SDR CALA2019093001669

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5323093620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT,BILGE AREA POTABLE WATER FWD DUMP BOX AND ADJACENT SKIN STR 43L BETWEEN FR 28-29 HAS CORROSION. REMOVED AND REPLACED FWD CARGO COMPARTMENT BILGE AREA POTABLE WA TER FWD DUMP BOX AT STR 43L BETWEEN FR 28-29 IAW SRM 51-72-11-91 1-001,BLENDED CORROSION ON SKIN ADJACENT TO FWD DUMP BOX L 1.2" W 0.8" D 0.002. ORIGINAL MATERIAL 0.095" MATERIAL REMOVED 0.002, MATERIAL REMAINING 0.093 WITHIN LIMITS IAW SRM 53-21-11-283-007F IGURE 1 SHEET 1.REQUIRES INSPECTION AT 60,000 FC/120,000 FH R 9298319. 205-003.BLEND IN UNRIVETED AREA.ALL WORK ACCOMPLISHED ON HAECO N WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT IAW SRI 53-21-11- APPROVED PER SRM SRM 53-21-11-283-007 REQUIRES INSPECTION AT 60,000 FC/120,000 FH WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEW QC REVIEW
